Presman, Ernst L'vovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 20
Presentations: 4

Number of views:
This page:1333
Abstract pages:6321
Full texts:2254
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. I. A. Ibragimov, E. L. Presman, Sh. K. Formanov, “On modifications of the Lindeberg and Rotar' conditions in the central limit theorem”, Teor. Veroyatnost. i Primenen., 65:4 (2020),  818–822  mathnet
2. E. L. Presman, I. M. Sonin, “Optimal stopping for random variables given on the Markov chain”, Teor. Veroyatnost. i Primenen., 54:3 (2009),  599–608  mathnet  mathscinet; Theory Probab. Appl., 54:3 (2010), 534–542  isi  scopus
3. E. L. Presman, “Estimation of the Constant in a Burkholder Inequality for Supermartingales and Martingales”, Teor. Veroyatnost. i Primenen., 53:1 (2008),  172–178  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 53:1 (2009), 173–179  isi  scopus
4. T. A. Belkina, Yu. M. Kabanov, E. L. Presman, “On a stochastic optimality of the feedback control in the LQG-problem”, Teor. Veroyatnost. i Primenen., 48:4 (2003),  661–675  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:4 (2004), 592–603  isi
5. S. V. Nagaev, E. L. Presman, “On the iterated logarithm law in a control problem”, Teor. Veroyatnost. i Primenen., 43:2 (1998),  364–369  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:2 (1999), 288–293  isi
6. T. A. Belkina, E. L. Presman, “Asymptotically Optimal in Distribution Control for a Linear Stochastic System with Quadratic Functional”, Avtomat. i Telemekh., 1997, 3,  106–115  mathnet  mathscinet  zmath; Autom. Remote Control, 58:3 (1997), 413–421  isi
7. E. L. Presman, “Optimality almost surely and in probability for a stochastic linearly quadratic regulator”, Teor. Veroyatnost. i Primenen., 42:3 (1997),  627–632  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:3 (1998), 531–535  isi
8. E. L. Presman, V. I. Rotar', “On the law of large numbers for nonlinear functions of several random variables”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  665–672  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 586–592  isi
9. E. L. Presman, “Poisson version of the two-armed bandit problem with discounting”, Teor. Veroyatnost. i Primenen., 35:2 (1990),  318–328  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:2 (1990), 307–317  isi
10. E. L. Presman, “On the variation distance between the distribution of a sum of independent Bernoulli variables and the Poisson law”, Teor. Veroyatnost. i Primenen., 30:2 (1985),  391–396  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:2 (1986), 417–422  isi
11. E. L. Presman, “On the approximation of binomial distributions by means oi infinitely divisible ones”, Teor. Veroyatnost. i Primenen., 28:2 (1983),  372–382  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:2 (1984), 393–403  isi
12. E. L. Presman, “Two inequalities for symmetric processes and symmetric distributions”, Teor. Veroyatnost. i Primenen., 26:4 (1981),  827–832  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:4 (1982), 815–819  isi
13. E. L. Presman, I. M. Sonin, “Equilibrium points in a game related to the best choice problem”, Teor. Veroyatnost. i Primenen., 20:4 (1975),  785–796  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:4 (1976), 770–781
14. I. A. Ibragimov, E. L. Presman, “On the rate of approach of the distributions of sums of independent random variables to accompanying distributions”, Teor. Veroyatnost. i Primenen., 18:4 (1973),  753–766  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:4 (1974), 713–727
15. E. L. Presman, “On a Multidimensional Version of the Kolmogorov Uniform Limit Theorem”, Teor. Veroyatnost. i Primenen., 18:2 (1973),  396–402  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:2 (1973), 378–384
16. E. L. Presman, I. M. Sonin, “The best choice problem for a random number of objects”, Teor. Veroyatnost. i Primenen., 17:4 (1972),  695–706  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:4 (1973), 657–668
17. E. L. Presman, “Factorization methods and boundary problems for sums of random variables given on Markov chains”, Izv. Akad. Nauk SSSR Ser. Mat., 33:4 (1969),  861–900  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:4 (1969), 815–852
18. E. L. Presman, “A Boundary Problem for Sums of Lattice Random Variables Defined on a Regular Finite Markov Chain”, Teor. Veroyatnost. i Primenen., 12:2 (1967),  373–380  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:2 (1967), 323–328
19. E. L. Presman, “On Waiting-Time for Many-Server Queueing Systems”, Teor. Veroyatnost. i Primenen., 10:1 (1965),  70–81  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:1 (1965), 63–73
20. E. L. Presman, “Time of stay of a system in a faulty state”, Trudy Mat. Inst. Steklov., 71 (1964),  78–81  mathnet  mathscinet  zmath

21. A. N. Shiryaev, A. A. Novikov, E. L. Presman, “First World Congress of Bernoulli Society for Mathematical Statistics and Probability (continuation)”, Teor. Veroyatnost. i Primenen., 32:2 (1987),  417–418  mathnet; Theory Probab. Appl., 32:2 (1987), 384–385
22. A. N. Shiryaev, A. A. Novikov, E. L. Presman, “First World Congress of Bernoulli Society for Mathematical Statistics and Probability”, Teor. Veroyatnost. i Primenen., 32:2 (1987),  217–218  mathnet; Theory Probab. Appl., 32:2 (1987), 199–200  isi

Presentations in Math-Net.Ru
1. On modifications of Lindeberg and Rotar conditions in central limit theorem
Ernst L. Presman
International conference "Prokhorov and Probability Theory" dedicated to the 90th anniversary of birth of Yu. V. Prokhorov
December 17, 2019 15:45   
2. О предельной теореме Линдеберга-Феллера
E. L. Presman, Sh. K. Formanov
Principle Seminar of the Department of Probability Theory, Moscow State University
May 15, 2019 16:45
3. Prokhorov Memorial Lecture
E. L. Presman
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 12, 2015 18:00   
4. On the new approach to the optimal stopping problem
E. L. Presman
Principle Seminar of the Department of Probability Theory, Moscow State University
November 25, 2009 16:45

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020